On singular elliptic equations involving oscillatory terms

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We guarantee the existence of infinitely many distinct non-negative solutions of the elliptic problem {(- div (| x |- 2 a ∇ u) =

Original languageEnglish
Pages (from-to)1561-1569
Number of pages9
JournalNonlinear Analysis
Volume72
Issue number3-4
DOIs
Publication statusPublished - Feb 1 2010

Fingerprint

Singular Elliptic Equation
Nonnegative Solution
Elliptic Problems
Distinct
Term

Keywords

  • Divergence operator
  • Singular elliptic problem
  • Small/large solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On singular elliptic equations involving oscillatory terms. / Kristály, A.

In: Nonlinear Analysis, Vol. 72, No. 3-4, 01.02.2010, p. 1561-1569.

Research output: Contribution to journalArticle

@article{09b2bc26edf0468c8e185c9509e2420c,
title = "On singular elliptic equations involving oscillatory terms",
abstract = "We guarantee the existence of infinitely many distinct non-negative solutions of the elliptic problem {(- div (| x |- 2 a ∇ u) =",
keywords = "Divergence operator, Singular elliptic problem, Small/large solutions",
author = "A. Krist{\'a}ly",
year = "2010",
month = "2",
day = "1",
doi = "10.1016/j.na.2009.08.036",
language = "English",
volume = "72",
pages = "1561--1569",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "3-4",

}

TY - JOUR

T1 - On singular elliptic equations involving oscillatory terms

AU - Kristály, A.

PY - 2010/2/1

Y1 - 2010/2/1

N2 - We guarantee the existence of infinitely many distinct non-negative solutions of the elliptic problem {(- div (| x |- 2 a ∇ u) =

AB - We guarantee the existence of infinitely many distinct non-negative solutions of the elliptic problem {(- div (| x |- 2 a ∇ u) =

KW - Divergence operator

KW - Singular elliptic problem

KW - Small/large solutions

UR - http://www.scopus.com/inward/record.url?scp=71549155594&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=71549155594&partnerID=8YFLogxK

U2 - 10.1016/j.na.2009.08.036

DO - 10.1016/j.na.2009.08.036

M3 - Article

VL - 72

SP - 1561

EP - 1569

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 3-4

ER -